# SDR FDEA2020062541333

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 6,731 hours, 2,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876107
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241JFF HAS UPPER AND LOWER SKIN DAMAGE.  REPAIRED UPPER AND LOWER SKIN DAMAGE ON MAIN DECK FLOOR PANEL 241JFF IAW SRM 53-00-50-2R PARA G4.G.3.  MAJOR REPAIR.
